Citramon-P has a pronounced analgesic, antipyretic and anti-inflammatory effect
Citramon-P reduces the tendency to thrombus formation, increases the tone of the blood vessels of the brain. All the parts of Citramon P mutually reinforce each other's action.
One tablet contains:
- aspirin (acetylsalicylic acid) 0.24 g
- paracetamol 0.18 g
- caffeine 0.03 g
The nosological classification (ICD-10):
- M25.5 Pain in the joints
- M79.2 Neuralgia and neuritis, unspecified
- R51 Headache
- R52.2 Other constant pain
Package: 20 tabs.